# SDR DALA2025042103055

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,986 hours, 10,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917531) SIDE WALL TO BULKHEAD PANEL SUPPORT CORROSION BS 500L LBL 25 WL 157. REMOVED AND REPLACED SIDWALL TO BULKHEAD PANEL SUPPORT AT BS 500L LBL25 WL157 PER B737-900 SRM 51-40-02-0G AND BOEING DWG 143A9481.
